RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 4, Pages 114–130 (Mi dm1215)  

This article is cited in 3 scientific papers (total in 3 papers)

On large deviations of branching processes in a random environment with arbitrary initial number of particles: critical and supercritical cases

A. V. Shklyaev


DOI: https://doi.org/10.4213/dm1215

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:5-6, 619–638

Bibliographic databases:

UDC: 519.17
Received: 20.12.2011
Revised: 24.07.2012

Citation: A. V. Shklyaev, “On large deviations of branching processes in a random environment with arbitrary initial number of particles: critical and supercritical cases”, Diskr. Mat., 24:4 (2012), 114–130; Discrete Math. Appl., 22:5-6 (2012), 619–638

Citation in format AMSBIB
\Bibitem{Shk12}
\by A.~V.~Shklyaev
\paper On large deviations of branching processes in a~random environment with arbitrary initial number of particles: critical and supercritical cases
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 4
\pages 114--130
\mathnet{http://mi.mathnet.ru/dm1215}
\crossref{https://doi.org/10.4213/dm1215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088094}
\elib{http://elibrary.ru/item.asp?id=20730456}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 5-6
\pages 619--638
\crossref{https://doi.org/10.1515/dma-2012-043}


Linking options:
  • http://mi.mathnet.ru/eng/dm1215
  • https://doi.org/10.4213/dm1215
  • http://mi.mathnet.ru/eng/dm/v24/i4/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Dmitrushchenkov, “On large deviations of a branching process in random environments with immigration at moments of extinction”, Discrete Math. Appl., 25:6 (2015), 339–343  mathnet  crossref  crossref  mathscinet  isi  elib
    2. D. V. Dmitrushchenkov, A. V. Shklyaev, “Large deviations of branching processes with immigration in random environment”, Discrete Math. Appl., 27:6 (2017), 361–376  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Shklyaev A.V., “Large Deviations For Solution of Random Recurrence Equation”, Markov Process. Relat. Fields, 22:1 (2016), 139–164  mathscinet  zmath  isi
  • Дискретная математика
    Number of views:
    This page:337
    Full text:91
    References:47
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020